Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

A new form of the generalized continuum hypothesis


Author: Herman Rubin
Journal: Bull. Amer. Math. Soc. 65 (1959), 282-283
DOI: https://doi.org/10.1090/S0002-9904-1959-10347-5
MathSciNet review: 0104585
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information